MathSciNet Relay Station
MathSciNet bibliographic data
MR1970480 60E10 (60E07 60F05 60J80)
Caliebe, Amke Symmetric fixed points of a smoothing transformation. Adv. in Appl. Probab. 35 (2003), no. 2, 377–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement